# SDR A6WA202010307376

- Difficulty date: October 12, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 37,844 hours, 36,246 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R53617467
- Condition: Dented
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SCRIBE AND DENTS FOUND OF AFT PRESSURE BULKHEAD LBL 27.5+25 TO OUTBOARD OF CARGO DOOR ENTRANCE WL 93.5 TO WL 132.43 BEHIND CARGO DOOR TRACK.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED REPAIR AT BULKHEAD LBL 27.5+25 OUTBOARD CARGO DOOR ENTRANCE WL 93.5 TO WL 132.43, IAW REO 601R-53-61-7467.
